# SDR ASAA0280605

- Difficulty date: November 19, 2002
- Submitted: January 10, 2003
- Operation: Air carrier
- Aircraft: N960AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53074
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 5936395501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK C-CHECK, RIGHT MLG AFT DOOR JAMB HAS 1 INCH CRACK AT UPPER END.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER SRM 53-01, 51-10-2, AND 51-30-1.  (M)
